# SDR WX0A2024102132201

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 34,614 hours, 22,300 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FO O2 MASK WILL NOT TEST PROPERLY / REPLACED FO'S O2 MASK BOX IAW AMM 35-12-41-000-001-A & 35-12-41-400-001-A. OPS TEST AND LEAK TEST GOOD"
